Locally twisted cubes are 4-pancyclic

Yang, Xiaofan, Megson, Graham M. and Evans, David J. (2004) Locally twisted cubes are 4-pancyclic. Applied Mathematics Letters, 17 (8). pp. 919-925. ISSN 0893-9659

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/j.aml.2003.10.009
Item Type: Article
Subjects: University of Westminster > Science and Technology > Electronics and Computer Science, School of (No longer in use)
Depositing User: Miss Nina Watts
Date Deposited: 03 Feb 2009 15:57
Last Modified: 20 Oct 2009 13:47
URI: http://westminsterresearch.wmin.ac.uk/id/eprint/5814

Actions (login required)

Edit Item (Repository staff only) Edit Item (Repository staff only)